# SDR HAIHEEA9237

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Port
- Part number: A026
- Condition: Heat Inoperative
- Location: Element
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATING ELEMENT INOPERATIVE.  GREEN WIRE BROKEN UPON REMOVAL.
